# SDR 20010126SG001

- Difficulty date: December 28, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- System (JASC): 2740 · Stabilizer Control System
- Part: Pin
- Part number: AJH73781
- Condition: Sheared
- Location: Tail
- Part time: 2,979 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 95 - MIA-SVMI - STABILIZER JAM FULL NOSE UP POSITION.  FOUND SHEAR PIN SHEARED ON HORIZONTAL STABILIZER DRIVE UNIT.  REPLACED HORIZONTAL STAB CHAIN DRIVE UNIT PER AMM 27-44-05.  AIRCRAFT RETURNED TO SERVICE.  (M)
